Entyvio - Just after I had my 4th infusion I found a lump on the back of my leg. It shocked me cause
- 13 Oct 2016 by Kate248
- 13 October 2016
- crohn's disease, crohn's disease - maintenance, lump, infusion, entyvio
Added 13 Oct 2016:
The first lump is red and feels like a Cyst whilst the 2nd one is not red but hurts.
Hi Kate. Not sure how long you have had crohns? I have had it for 30 years and I get all these extra intestinal problems that only a small percentage of the crohns population get. One of them being red or just painful bumps on legs that then turn into Erythema Nodosum, and if not treated it then turns into erythema gangrenosum. They start out as a little bump that feels painful or will appear red at first. They then get bigger and more painful if left untreated and then they open up into ulcers on your legs which is incredibly painful. So don't let that happen to you. It took years for the doctors to figure out how to treat them. I finally found a doctor at Mount Sinai Medical Center in NYC, which is basically the hub of the best doctors for crohns. Regardless, you don't have to go there. Once you get a diagnosis, they finally treated me with little steroid injections right into the wound. It works. A little painful, but if you wait too long then they become more painful. Please mention this to your gastro doctor and then most likely you will need to get a dermatologist to give you the injection. I had to teach my dermatologist how to treat them as I didn't want to continue going into NYC all the time. Hope this helps. This may not be what you have. But just wanted you to know that it exists amongst a small percentage of crohns patients. Its called extra- intestinal disorders from crohns. Remember , don't wait too long, even a couple of days can take the little bump and turn it into a huge painful one that then will open up and thats when its more troublesome.
God bless you, Donna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2015 • 6 answers
Updated 8 Feb 2016 • 1 answer
Updated 23 Sep 2017 • 2 answers
I have been on Entyvio for 11 months. It has put me into remission which is great. The only problem?
Updated 18 Oct 2016 • 1 answer
I had my first infusion with Stelara for Crohns 10 days ago and have been having diarrhea and fecal?
Updated 15 Jul 2018 • 1 answer